Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi, i just found this site and man am i greatly relieved. there is so much information here! but i need help

I just started taking minocyclein again ( i stopped for the summer due to sun) im on the maximum dosage 100ml twice daily. I was also prescribed tazorac with it. I have mild acne but right now its bad! Im in my second week of starting the meds again. In the past minocyclein has not really helped, i still breakout. I have no idea how to take the tazorac, right now my face is dried and peeling, but i hardly use the tazorac. how often do i use it for best results? and how? Has anyone had any experience using these drugs together or even seperately? I would greatly appreciate the help!

Also, how do i cover up the dryness do i use a moisturizure? If so, what kind. School starts soon, and i need help! thanks!

Link to post
Share on other sites

I have nearly the same exact regimine. Mino 100mg/2 times aday - morning Desquame-E - afternoon Triamcinolone acetonide - night tazorac. About 3-4 weeks into this I had a terrible breakout, it was fucking messed up. But I stayed with the meds and it has worked for me. Ive been taking them for about 2 months now and I have almost no active acne and only some moderate scarring. Dont give up on your regimine even when its bad and remember to use just a pea size amount of tazorac because more will irritate your skin and cause breakouts/redness. good luck dude

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×